Xian-Zhi Yuan

Articles in Scholarly Journals [Incomplete List]

  1. Equilibrium points of random generalized games
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 791–800, 1998
  2. Some new deterministic and random variational inequalities and their applications
    Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 4, pp. 381–391, 1995
  3. Non-compact random generalized games and random quasi-variational inequalities
    Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 467–486, 1994